# SDR N6WA2015033103

- Difficulty date: March 31, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 26,162 hours, 17,263 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR 3 TEMP CAUTION MSG IN FLIGHT.  R & R NR 3 HYD TEMP TRANSDUCER IAW AMM 29-36-03.  OPERATIONS CHECKED GOOD IAW AMM 29-10-00.
